MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM LCP(TM) PLATE 10 HOLES/73MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.0MM LCP(TM) PLATE 10 HOLES/73MM; PLATE, FIXATION, BONE
Catalog Number 247.360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
In collaboration with depuy synthes, dr., together with cleveland clinic foundation (ccf) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 67 patients who underwent hand surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) hand plates.Implants involved were lcp compact hand plates or va locking hand system.3 patients were noted to have more than one plate implanted.Dps screws were involved.Patient #(b)(6) 20-year-old female was implanted with a lcp compact hand plates / modular mini fragment system (247.36) with 6 screws.Four additional adjunctive fixation wire + biomaterials was used for fixation / bone loss.Post op complication was reported for persistent limited rom (flexion) at mcp joint.The complication is noted to be related to the procedure or implants.There is no device failure noted.Treatment: 1.Hardware removal of right 3rd metacarpal bone (plate and screws) 2.Hardware revision of right 4th metacarpal bone (shortening of plate) 3.Application of bone graft/bone substitute to right 4th metacarpal fracture non-union site 4.Extensor tenolysis of right 3rd and 4th fingers 5.Dorsal capsulotomy of right 3rd and 4th metacarpophalangeal joint for joint stiffness this report is for a 2.0mm lcp(tm) plate 10 holes/73mm.This is report 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM LCP(TM) PLATE 10 HOLES/73MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19095688
Report Number8030965-2024-04984
Device Sequence Number7737579
Product Code HRS
UDI-Device Identifier10886982170828
UDI-Public(01)10886982170828
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number247.360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexFemale